# SDR 95FDEA01235

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6050
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAY, FRAME DENTED AT BS 680 BETWEEN STR 25 AND 23R.  REPAIRED FRAME AT BS 680 BETWEEN STR 25 AND 23R, PER SRM 51-40-3 FEDEX.
